# SDR 03FDEA00187

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 7-5210-7-2302 EOCN L1, PART 2 DUE TO CRACKS FOUND DURING INSPECTION PER PART 1ON FWD ENTRY DOOR.  ALL WORK ACCOMPLISHED IAW FED EX E.O. 7-5210-7-2302  EOCN L1  PART 2
